# SDR 98FDEA00289

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON FLOORBEAM AROUND NUT PLATE HOLE BS 344, RBL 12, WL 208.  *S/D*  REPAIRED FLOORBEAM UPPER CHORD AT BS 344, RBL 68 TO LBL 68 PER FED-EX SRM 51-30-2, FEDEX DRAWING SR 27-53-007.
